A1 Journal article (refereed)
Hardy inequalities and Assouad dimensions (2017)


Lehrbäck, J. (2017). Hardy inequalities and Assouad dimensions. Journal d'Analyse Mathématique, 131 (1), 367-398. doi:10.1007/s11854-017-0013-8


JYU authors or editors


Publication details

All authors or editors: Lehrbäck, Juha

Journal or series: Journal d'Analyse Mathématique

ISSN: 0021-7670

Publication year: 2017

Volume: 131

Issue number: 1

Pages range: 367-398

Publisher: Hebrew University Magnes Press; Springer

Publication country: Israel

Publication language: English

DOI: https://doi.org/10.1007/s11854-017-0013-8

Open Access: Other way freely accessible online

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/64862

Publication is parallel published: https://arxiv.org/abs/1402.6134

Web address where publication is available: https://arxiv.org/abs/1402.6134


Free keywords: metric spaces, Hardy inequalities; Assouad (co)dimensions


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 2


Last updated on 2020-17-10 at 22:25